# SDR DALA2019090405133

- Difficulty date: September 4, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOORBEAM -Y1292 FR 67 AT AFT GALLEY AREA (SSI 534147 ). REPLACED FLOORBEAM -Y1292 FR67 TO FR68 AT AFT GALLEY AREA ASPER SRM 51-42-11 SRM 51-72-11 AND DWG D53472000 ISSUE S RELEASE DATE 06-JAN-05 MEASUREMENTS OF CORROSION IS L=1.195" W= 0.576" D=0.020.
